MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" SMALLBORE EXT SET W/NANOCLAVE®, 6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" SMALLBORE EXT SET W/NANOCLAVE®, 6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLA; STOPCOCK, I.V. SET
Catalog Number AM6127
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported via email that an 11" smallbore ext set w/nanoclave®, 6-port nanoclave® manifold, check valve, clamp, rotating luer generated a leak during patient use.The patient was reported to have desaturated at 0600 hours, requiring several increases of phenylephrine, fluid boluses, and additional sedations as needed.The registered nurse (rn) identified leaking at the manifold during a safety check and emergently ordered new drips at 0700 hours and re-cocktailed medications.New drips were started at 1000 hour and within an hour, medications were able to be weaned.There is no additional information available at this time.

Brand Name
11" SMALLBORE EXT SET W/NANOCLAVE®, 6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24678711
Report Number9617594-2026-00300
Device Sequence Number10042028
Product Code FMG
UDI-Device Identifier00887709086357
UDI-Public00887709086357
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown